# SDR GLBA2013062100263

- Difficulty date: June 21, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,193 hours, 43,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK ON THE FUSELAGE FRAME FLANGE AT FS 183.25 AND STRINGER 2R, 1.5 INCHES IN LENGTH.  REPAIRED IAW EO 13-1900-53-047.
